# SDR USAA2011071500028

- Difficulty date: June 3, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546579538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON APU INLET TORQUE BOX ANGLE BETWEEN BS 1114 TO BS 1120.  REPAIRED APU INLET TORQUE BOX ANGLE BETWEEN BS 1114 TO BS 1120 IAW EA 103102.
